# SDR HEEA955310

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5786D
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5113
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Defective
- Location: Cockpit
- Component: ARNAV20
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN HARD TO SEE THROUGH FACEPLATE.
